MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient lost therapy due to not charging the ipg.As such, the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of the event is estimated.
 
Additional Manufacturer Narrative
A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18270617
Report Number1627487-2023-05643
Device Sequence Number3890822
Product Code LGW
UDI-Device Identifier05415067017307
UDI-Public05415067017307
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3788
Device Lot Number703647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (2).; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG